# SDR WX0A2021081173807

- Difficulty date: August 10, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N287NV
- Make and model: Airbus A320-214
- Aircraft serial: 4508
- Aircraft time: 36,878 hours, 24,671 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BITE TEST FAILS AND DISPLAYS 13WL AFT L. / REMOVED AND REPLACED 13WL BATTERY AND BITE TEST OK REF AMM 33-51-38 PB 401."
